American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12J10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Davide Penazzi. One-basedness and reductions of elliptic curves over real closed fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Franz-Viktor Kuhlmann. Elimination of ramification I: The generalized stability theorem. Trans. Amer. Math. Soc. 362 (2010) 5697-5727. MR 2661493.
Abstract, references, and article information   
View Article: PDF

[3] Michel Vaquié. Extension d'une valuation. Trans. Amer. Math. Soc. 359 (2007) 3439-3481. MR 2299463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Franz-Viktor Kuhlmann. Value groups, residue fields, and bad places of rational function fields. Trans. Amer. Math. Soc. 356 (2004) 4559-4600. MR 2067134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Barry Green. Geometric families of constant reductions and the Skolem property. Trans. Amer. Math. Soc. 350 (1998) 1379-1393. MR 1458302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Patrick J. Morandi. Value functions on central simple algebras . Trans. Amer. Math. Soc. 315 (1989) 605-622. MR 986697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ron Brown. Automorphisms and isomorphisms of real Henselian fields . Trans. Amer. Math. Soc. 307 (1988) 675-703. MR 940222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Linda Hill. Henselian valued fields with prescribed value group and residue field . Trans. Amer. Math. Soc. 195 (1974) 213-222. MR 0344234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ron Brown. Valuations, primes and irreducibility in polynomial rings and rational function fields . Trans. Amer. Math. Soc. 174 (1972) 451-488. MR 0371872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1